MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GRFTMSTR E'BTN HLDR; TEMPLATE

SMITH & NEPHEW, INC. GRFTMSTR E'BTN HLDR; TEMPLATE
Model Number 014415
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the measuring scale is not accurate, +3 to 4mm.Therefore the graft (btb) was to long and has to be shortened intraoperatively.No patient injuries were reported.
 
Additional Manufacturer Narrative
One 014415 graftmaster endobutton holder returned.The product is 1 year old.The complaint says: ¿it was reported that the measuring scale is not accurate, +3 to 4mm.Therefore the graft (btb) was too long and has been to be shortened intraoperatively¿.Dimensional evaluation confirmed that the 10 to 20 mm distance is 10mm and the 60 to 70 distance is 10mm.The actual distances between the rest of the 10mm increments measure under spec; less than 10mm for each 10mm incremental distance between the 20mm to 60mm positions.0 to 10 is unknown as the drawing does not call out the zero starting position.This complaint was tasked to engineering for deeper evaluation.Engineering response: failure mode was confirmed by quality engineering.

Brand Name
GRFTMSTR E'BTN HLDR
Common Device Name
TEMPLATE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7087595
Report Number1219602-2017-01524
Device Sequence Number1182936
Product Code HWT
UDI-Device Identifier03596010397362
UDI-Public(01)03596010397362(10)50638040
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number014415
Device Catalogue Number014415
Device Lot Number50638040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1